Rocky Mountain Journal of Mathematics

On Generalized Absolute Cesàro Summability Factors

Hüseyin Bor

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 23, Number 3 (1993), 797-802.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181072523

Digital Object Identifier
doi:10.1216/rmjm/1181072523

Mathematical Reviews number (MathSciNet)
MR1245446

Zentralblatt MATH identifier
0791.40003

Subjects
Primary: 40D15: Convergence factors and summability factors
Secondary: 40G05: Cesàro, Euler, Nörlund and Hausdorff methods

Citation

Bor, Hüseyin. On Generalized Absolute Cesàro Summability Factors. Rocky Mountain J. Math. 23 (1993), no. 3, 797--802. doi:10.1216/rmjm/1181072523. https://projecteuclid.org/euclid.rmjm/1181072523


Export citation

References

  • R.P. Boas, Quasi-positive sequences and trigonometric series, Proc. London Math. Soc. Ser. A 14 (1965), 38-46.
  • L.S. Bosanquet, A mean value theorem, J. London Math. Soc. 16 (1941), 146-148.
  • T.M. Flett, On an extension of absolute summability and some theorems of Littlewood and Paley, Proc. London Math. Soc. 7 (1957), 113-141.
  • E. Kogbetliantz, Sur les séries absolument sommables par la méthode des moyennes arithmétiques, Bull. Sci. Math. 49 (1925), 234-256.
  • S.M. Mazhar, On a generalized quasi-convex sequence and its applications, Indian J. Pure Appl. Math. 8 (1977), 784-790.